# SDR CALA0000278

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59338
- Make and model: Boeing 7373T0
- Aircraft serial: 23576
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR963180
- Condition: Broken
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT MOUNTED RED EMERGENCY EXIT LIGHT AT ROW 11 INOPERATIVE.  MAINTENANCE FOUND A WIRE IN THE SEAT HARNESS BROKEN.  THE HARNESS WAS REMOVED AND REPLACED AND OPERATION OF THE LIGHT CHECKED GOOD.
